MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Catalog Number ADM05004013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A physician was using an in.Pact admiral balloon for treatment of a 15mm calcifies lesion with 70% stenosis in the distal region of the right superficial femoral artery.The artery was 5mm in diameter with moderate calcification and no tortuosity.A 6fr non medtronic sheath and a 0.035" non medtronic guidewire was used.The vessel was pre dilated with 2 5mm balloons.The device did not pass through a previously deployed stent.There was no resistance during advancement.A non medtronic inflation device with 50/50 contrast inflation fluid was used.The ifu was followed.It was reported during the first inflation at 8atm the balloon burst.The type of balloon burst is unknown.There was no injury or intervention associated with this event.The device was safely removed from the patient.Another in.Pact admiral was used to complete the case.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20350253
Report Number9612164-2024-04468
Device Sequence Number7805298
Product Code ONU
UDI-Device Identifier00643169383609
UDI-Public00643169383609
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue NumberADM05004013P
Device Lot Number0011969951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/02/2024
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale